# SDR YGJR2016020300001

- Difficulty date: October 15, 2015
- Submitted: February 3, 2016
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station YGJR580L
- Aircraft: N835BA
- Make and model: Boeing 737-7BC
- Aircraft serial: 30572
- Aircraft time: 9,976 hours, 3,365 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8221239151
- Part serial: 181N42
- Condition: Faulted
- Part time: 9,976 hours, 3,365 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THEY WERE UNABLE TO ESTABLISH A CPDLC CONNECTION.  THE CREW NOTED THAT AFTER SENDING A WINDS REQUEST THEY SAW THE MESSAGE, SENDING AND THE DATA LINK GETS STUCK IN THAT STATE.  WE HAD THE CREW PULL AND RESET THE CMU 900 CIRCUIT BREAKERS. AFTER THE CMU RESET THE SENDING MESSAGE CLEARED AND CREW WAS ABLE TO CONNECT WITH ATC NO PROBLEM.  WE SUSPECT THAT WITH THE NR 3 VHF IN DATA MODE, WHEN VHF COVERAGE IS LOST THE CMU SWITCHES TO SATCOM.  SUSPECT THE CMU LOCKED UP DUE TO A, MEMORY FULL,  CONDITION RELATED TO SENDING DATA ON VHF COVERAGE AND THEN TRANSITIONING TO SENDING DATA VIA SATCOM.  HAVE CONTACTED MFG OF THE CMU HARDWARE AND SOFTWARE TO WORK TOWARD A RESOLUTION.  TO DATE NO RESOLUTION HAS BEEN PROVIDED.  OUR FLIGHT CREWS HAVE BEEN OPERATING THE ACFT BY ONLY TRANSMITTING DATA BY THE SATCOM SYSTEM AND NO FURTHER REPORTS OF CPDLC TRANSMISSION FAULTS HAVE BEEN SUBMITTED. SOFTWARE VERSIONS: CORE, PN 832-9548-007, VM DTA, PN 815-7569-001, AOC DTA 832-9929-100.
